# SDR 96ZZZX2033

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729
- Condition: Shorted
- Location: Fuel System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ARMATURE SHORTED, BRUSH BLOCK MELTED, OVERHEATED.  ARMATURE CAUSES POTTING TO SWELL.  SUBMITTER SUGGESTS MAY HAVE BEEN CAUSED BY RUNNING PUMP DRY.
